# SDR CA071221007

- Difficulty date: December 2, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Distressed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) OPERATOR REPORTED (TECHNICAL PROBLEMS) WHICH RESULTED IN A FORCED LANDING ON A PUBLIC MOTORWAY. INITIAL INVESTIGATION REVEALED COMPRESSOR TURBINE BLADE DISTRESS. THE ENGINE IN BEING RETURNED TO MFG FOR INVESTIGATION. UPDATES WILL BE PROVIDED WHEN AVAILABLE. (TC NR 20071221007)
